# SDR DALA2022120507765

- Difficulty date: December 3, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N401DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1915
- Aircraft time: 12,113 hours, 1,417 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Condition: Frozen
- Location: R3 Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3401 DOOR 3/R SLIDE UNABLE TO DISARM. CORRECTIVE ACTION: REMOVED WATER / ICE FROM DOOR AND OUT DOOR DISARM CKS OK. (9681381)
